# SDR SRAA961104

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4586
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 2037201
- Condition: Inoperative
- Location: Cargo Comp
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CARGO COMPARTMENT OVERHEAT WARNING LIGHT CAME ON, AIRCRAFT RETURNED TO BLOCK.  FOUND CARGO COMPARTMENT COOLING TURBINE INOPERATIVE, REPLACED COOLING TURBINE, SYSTEM OPS CHECKED GOOD PER M.M. CH 21-00.
